Advanced search
Start date
Betweenand

Luis Renato Gonçalves Dias

CV Lattes GoogleMyCitations ResearcherID


Universidade de São Paulo (USP). Instituto de Ciências Matemáticas e de Computação (ICMC)  (Institutional affiliation for the last research proposal)
Birthplace: Brazil

graduation at LICENCIATURA EM MATEMÁTICA from Faculdade de Filosofia Ciências e Letras de São José do Rio Pardo (2006), master's at Mathematics from Universidade de São Paulo (2009) and doctorate at Mathematics from Universidade de São Paulo (2013). Has experience in Mathematics, focusing on Singularity Theory. (Source: Lattes Curriculum)

News published in Agência FAPESP Newsletter about the researcher
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)
Scholarships in Brazil
FAPESP support in numbers * Updated December 04, 2021
Total / Available in English
2 / 2   Completed scholarships in Brazil

Associated processes
Most frequent collaborators in research granted by FAPESP
Contact researcher

Use this Research Supported by FAPESP (BV/FAPESP) channel only to send messages referring to FAPESP-funded scientific projects.


 

 

 

 

Keywords used by the researcher
Scientific publications resulting from Research Grants and Scholarships under the grantee's responsibility (2)

(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)

Publications2
Citations11
Cit./Article5.5
Data from Web of Science

CHEN, YING; DIAS, LUIS RENATO G.; TAKEUCHI, KIYOSHI; TIBAR, MIHAI. INVERTIBLE POLYNOMIAL MAPPINGS VIA NEWTON NON-DEGENERACY. ANNALES DE L INSTITUT FOURIER, v. 64, n. 5, p. 1807-1822, . Web of Science Citations: 0. (08/10563-4)

DIAS, L. R. G.; RUAS, M. A. S.; TIBAR, M.. Regularity at infinity of real mappings and a Morse-Sard theorem. Journal of Topology, v. 5, n. 2, p. 323-340, . Web of Science Citations: 11. (08/54222-6, 08/10563-4)

Academic Publications

(References retrieved automatically from State of São Paulo Research Institutions)

DIAS, Luis Renato Gonçalves. Regularity at infinity and global fibrations of real algebraic maps. Tese (Doutorado) -  Instituto de Ciências Matemáticas e de Computação.  Universidade de São Paulo (USP).  São Carlos.  (08/10563-4

Please report errors in researcher information by writing to: cdi@fapesp.br.
X

Report errors in this page


Error details: